MAUDE Adverse Event Report: KARL STORZ SE & CO.KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM

KARL STORZ SE & CO.KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Model Number R11573A
Medical Device Problem Codes Poor Quality Image (1408); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Its been reported the scope was blurry.No patient involvement reported.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device was returned to our us facility, as documented in section d9, and will later be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.1MM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24140579
Report Number9610617-2026-00109
Device Sequence Number15786799
Product Code GCJ
UDI-Device Identifier04048551051597
UDI-Public04048551051597
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR11573A
Device Catalogue NumberR11573A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/27/2026
06/08/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/20/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown